# SDR SIMA20150112001

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 24,727 hours, 20,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT INOPERATIVE.  R & R LIGHT LAMP IAW AMM 33-50-06.  OPERATIONALLY CHECKED GOOD.
